# SDR RAIA00708022

- Difficulty date: August 9, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 17,028 hours, 14,827 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 14520226601
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5467 - STL - EICAS MESSAGE - NR 2 RUDDER SYSTEM INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 PRESSURE SWITCH, NO LEAKS NOTED CHECKS GOOD.
